It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1Showing 1 - 14 of 14 for actonel side effects hair loss. (0.011 seconds)


... I started the Actonel in August 2007. In October 2007 I began experiencing heart palpitations and shortness of breath constantly. I also noticed excessive hair loss on my crown. I never had these problems before. I suspect Actonel. ... (16 replies)
... doc took me off pills immediately and I was put on fosamax. After a while I noticed my hair was falling out quite badly and it worried me every time I washed my hair as I would have to sweep up the bathroom floor but I put it down to lack of hormones due to all my previous treatment. ... (17 replies)
... and I am about to start on Actonel this weekend. It was always the plan for me to go on to Fosamax or Actonel after the Forteo. I know several people taking the drug with no side effects, but I'm plenty nervous. ... (30 replies)

... I assume if taking it only once a week can do good, it can also have some harmful side effects? ... (46 replies)
Actonel
Oct 16, 2006
... (13 replies)
Actonel
Oct 16, 2006
... It's interesting whether drugs like Actonel, Fosomax, Boniva, and the likes, have the same side effects on men as they do on women! And I bet NO studies have been done on this, knowing the drug companies! ... (13 replies)
... Well, I'm eating crow!!!! After being off Actonel for a couple of months, I had the need to visit my MD for an unrelated problem. Informed her I was off Actonel due to the extreme hair loss and weight gain. She insisted hair loss was NOT a side effect from Actonel or Fosomax. ... (39 replies)
... Actonel". I've gained 15 lbs since I started on all this stuff. My hair loss is really bad since I went on the 35 mgs. Actonel 2 mo ago. ... (39 replies)
... hair loss and weight gain. ... (17 replies)
... s we all are asking each other. Like, is Fosamax or Actonel the cause of hair loss and weight gain? ... (39 replies)
... hair loss. Now, what is the cause of this hair loss? ... (39 replies)
... ing hairloss ..i stopped the evista to see if it was the cause but the hairloss continued...i went to several drs and was told when estrogen production decreases hair follicles shrink..thus the hairloss not the evista...a few months ago i had an episode where my legs felt heavy shakey ..i stopped the evista .. ... (6 replies)
... When I first wrote this article I had only recently stopped Actonel. I am still improving in myself and I can now see where my hair is growing back and getting thicker. ... (17 replies)
... nothing seemed to help, until I researched it on the web and I found out the side effects of the didrocal I was taking. The last few white pills I took my condition seemed to get worse and the last white pill I thought I was going to die. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 06:36 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!